# SDR AALA200800364

- Difficulty date: February 20, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49459
- Aircraft time: 83,124 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY LIGHT AT FORWARD GALLEY IN FRONT OF FORWARD LAVATORY BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FORWARD GALLEY IN FRONT OF FORWARD LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
